Volume 40 (1997)


1 (April), 2 (August), 3 (December)

Zhang, B.;
Asymptotic Stability Criteria and Integrability Properties of the Resolvent of Volterra and Functional Equations
pp. 335--351.
Bisognin, E., Bisognin, V. and Menzala, G. P.;
Asymptotic Behavior in Time of the Solutions of a Coupled System of KdV Equations
pp. 353--370.
Li, W.-T. and Cheng, S. S.;
Classifications and Existence of Positive Solutions of Second Order Nonlinear Neutral Difference Equations
pp. 371--393.
Allegretto, W. and Barabanova, A.;
Existence of Positive Solutions of Semilinear Elliptic Equations with Nonlocal Terms
pp. 395--409.
Nagai, T., Senba, T. and Yoshida, K.;
Application of the Trudinger-Moser Inequality to a Parabolic System of Chemotaxis
pp. 411--433.
Haraoka, Y.;
Monodromy of an Okubo System with Non-Semisimple Exponents
pp. 435--457.
Fujiwara, D., Kumano-go, N. and Taniguchi, K.;
A Proof of Estimates of Kumano-go-Taniguchi Type for Multiproduct of Fourier Integral Operators
pp. 459--470.
Miyazaki, R.;
Characteristic Equation and Asymptotic Behavior of Delay-Differential Equation
pp. 471--481.
Ito, A. and Kenmochi, N.;
Errata to "Asymptotic Behavior of Solutions to Phase Field Models with Constraints" in Volumo 39
pp. 483--484.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles